| Model Number |
170004 |
| Medical Device Problem Codes |
Component or Accessory Incompatibility (2897); Detachment of Device or Device Component (2907); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 173016; 173016 endo stitch instrument; (lot number: j4k4547ey).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the laparoscopic procedure involving oversewing the anastomosis of the gastrojejunostomy and jejunojejunostomy, the instrument was difficult to load and did not feel smooth during needle transfers, with the surgeon describing a "crunch" feel rather than the normal smooth action.During loading, the jaws of the instrument closed on the needle and locked it in place, but upon releasing the handle, the jaws popped open and released the needle onto the back table.The issue was resolved by using another loading unit.No patient complications have been reported as a result of this event.